# SDR 2002FA0000580

- Difficulty date: April 12, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Aircraft: N42EH
- Make and model: Amd FALCON10
- Aircraft serial: 28
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F10A751108
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 HYDRAULIC SYSTEM LOST ALL FLUID ON FLIGHT.  DISCOVERED HYDRAULIC LINE CHAFFED THROUGH.  LINE HAD CHAFFED AGAINST ANOTHER LINE (PN F10A751127) IN AFT BAY.  INSPECT SYSTEM COMPONENTS FOR POTENTIAL DAMAGE.
